# SDR MASA2018080543452

- Difficulty date: August 4, 2018
- Submitted: August 5, 2018
- Operation: Air carrier
- Aircraft: N83329
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000487
- Aircraft time: 7,664 hours, 4,461 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FA FLASHLIGHT INDICATOR NOT BLINKING.
